# SDR DXTA20082927

- Difficulty date: March 9, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 3,164 hours, 2,502 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 99124841
- Part serial: P497
- Condition: Smoke
- Location: Apu Bay
- Part time: 1,949 hours, 3,404 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU RUNNING, WITH BLEED ON AND ENGINES RUNNING, SMOKE ENTERED THE CABIN.  REMOVED AND REPLACED APU. SERVICED OIL TO FULL. OPERATIONAL AND LEAK CHECK GOOD. WORK PERFORMED IAW MM 49-10-00.
